| Model Number |
4087 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported the cable either starts and then stops working or will not work at all.No patient impact or consequences were reported.
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.External visual inspection found no physical damage.The cable failed continuity tests, open in cable on the green conductor, along the length of the cable.Open in cable was most likely due to cable being coiled up then pulled straight based upon the appearance of the kink in the conductor jacket.The cable is malfunctioning when tested with a monitor, module, and lab sensor.The error message "sensor off patient - check connection at patient" was displayed.
Event or Problem Description